Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2016, Article ID 2045313, 4 pages
http://dx.doi.org/10.1155/2016/2045313
Research Article

Investigation of Free Particle Propagator with Generalized Uncertainty Problem

Physics Department, Shahrood University of Technology, P.O. Box 316, Shahrood 3619995161, Iran

Received 1 March 2016; Revised 11 April 2016; Accepted 24 April 2016

Academic Editor: Mir Faizal

Copyright © 2016 F. Ghobakhloo and H. Hassanabadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. M. Chaichian and A. Demichev, Path Integrals in Physics, Institute of Physics, Bristol, UK, 2001.
  2. R. P. Feynman and A. R. Hibbs, Quantum Mechanics and Path Integrals, McGrawhill, New York, NY, USA, 1965.
  3. J. J. Sakurai, Modern Quantum Mechanics, Addison-Wesley, Reading, Mass, USA, 1994.
  4. A. F. Ali, M. M. Khalil, and E. C. Vagenas, “Minimal length in quantum gravity and gravitational measurements,” Europhysics Letters, vol. 112, no. 2, Article ID 20005, 2015. View at Publisher · View at Google Scholar
  5. S. Das, E. C. Vagenas, and A. F. Ali, “Discreteness of space from GUP II: relativistic wave equations,” Physics Letters B, vol. 690, no. 4, pp. 407–412, 2010. View at Publisher · View at Google Scholar
  6. W. Chemissany, S. Das, A. F. Ali, and E. C. Vagenasc, “Effect of the generalized uncertainty principle on post-inflation preheating,” Journal of Cosmology and Astroparticle Physics, vol. 12, article 017, 2011. View at Google Scholar
  7. A. Kempf and G. Mangano, “Minimal length uncertainty relation and ultraviolet regularization,” Physical Review D, vol. 55, no. 12, pp. 7909–7920, 1997. View at Publisher · View at Google Scholar · View at Scopus
  8. L. J. Garay, “Quantum gravity and minimum length,” International Journal of Modern Physics A, vol. 10, no. 2, pp. 145–166, 1995. View at Publisher · View at Google Scholar
  9. A. N. Tawfik and A. M. Diab, “Review on generalized uncertainty principle,” http://arxiv.org/abs/1509.02436.
  10. S. Gangopadhyay, A. Dutta, and M. Faizal, “Constraints on the generalized uncertainty principle from black-hole thermodynamics,” Europhysics Letters, vol. 112, no. 2, Article ID 20006, 2015. View at Publisher · View at Google Scholar
  11. H. Hassanabadi, S. Zarrinkamar, and E. Maghsoodi, “Scattering states of Woods–Saxon interaction in minimal length quantum mechanics,” Physics Letters B, vol. 718, no. 2, pp. 678–682, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Das and E. C. Vagenas, “Universality of quantum gravity corrections,” Physical Review Letters, vol. 101, no. 22, Article ID 221301, 2008. View at Publisher · View at Google Scholar
  13. K. Jahankohan, S. Zarrinkamar, and H. Hassanabadi, “Cornell potential in generalized uncertainty principle formalism: the case of Schrödinger equation,” Quantum Studies: Mathematics and Foundations, vol. 3, no. 1, pp. 109–114, 2016. View at Publisher · View at Google Scholar
  14. K. Jahankohan, H. Hassanabadi, and S. Zarrinkamar, “Relativistic Ramsauer-Townsend effect in minimal length framework,” Modern Physics Letters A, vol. 30, no. 32, Article ID 1550173, 8 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Haouat, “Schrödinger equation and resonant scattering in the presence of a minimal length,” Physics Letters B, vol. 729, pp. 33–38, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Kothawala, S. Shankaranarayanan, and L. Sriramkumar, “Quantum gravitational corrections to the propagator in spacetimes with constant curvature,” http://arxiv.org/abs/1002.1132.
  17. F. de Felice, M. T. Crosta, A. Vecchiato, M. G. Lattanzi, and B. Bucciarelli, “A general relativistic model of light propagation in the gravitational field of the solar system: the static case,” Astrophysical Journal, vol. 607, no. 1 I, pp. 580–595, 2004. View at Publisher · View at Google Scholar · View at Scopus
  18. A. Maas, “Some more details of minimal-Landau-gauge SU(2) Yang-Mills propagators,” Physical Review D, vol. 91, Article ID 034502, 2015. View at Publisher · View at Google Scholar
  19. H. Hassanabadi, S. Zarrinkamar, and E. Maghsoodi, “Scattering states of Woods-Saxon interaction in minimal length quantum mechanics,” Physics Letters B, vol. 718, no. 2, pp. 678–682, 2012. View at Publisher · View at Google Scholar
  20. S. Pramanik, M. Faizal, M. Moussa, and A. Farag Ali, “Path integral quantization corresponding to the deformed Heisenberg algebra,” Annals of Physics, vol. 362, pp. 24–35, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus